Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Awful abdominal pain after taking Cipramil. Should the tablet be stopped ?

my dad aged 79 was started on cipramil 2 days ago and has been feeling awful abdo pain all day he is miserable and in the bed ,he was on it 2 yrs ago and it was stopped immeditely after he was taken to a and e witha wful abdo pain and passing blood shud he stop it now till he sees his dr on mon he is type 2 diabetic and his sugars anr very low tday
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hello, thanks for the query to H.C.M.C.
Anti depressant drugs , you mentioned in your query usually causes fullness in stomach, mild hyper acidity, bloating etc and at this time age of your's father is 79 yrs , hence due to old age , these symptoms aggravates , that's why your's father feeling excruciating pain in abdomen.
2 nd reason is that your's father is a known case of type 2 diabetes, so more prone to pain due to general condition.
Consult a physician and get in blood examination for blood in stool.
Also discuss about haemorrhoids ( for passing of blood).
As the query is about low sugar level at once give 1-2 spoon of sugar.
Usually blood sugar level falls in diabetic patients and they know it very well because of their disease.
Regards Dr. HET

Answered: Mon, 22 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor